Open Access
Translator Disclaimer
2013 Li-Yorke Sensitivity of Set-Valued Discrete Systems
Heng Liu, Fengchun Lei, Lidong Wang
J. Appl. Math. 2013(SI22): 1-5 (2013). DOI: 10.1155/2013/260856

Abstract

Consider the surjective, continuous map f : X X and the continuous map f ¯ of 𝒦 ( X ) induced by f , where X is a compact metric space and 𝒦 ( X ) is the space of all nonempty compact subsets of X endowed with the Hausdorff metric. In this paper, we give a short proof that if f ¯ is Li-Yoke sensitive, then f is Li-Yorke sensitive. Furthermore, we give an example showing that Li-Yorke sensitivity of f does not imply Li-Yorke sensitivity of f ¯ .

Citation

Download Citation

Heng Liu. Fengchun Lei. Lidong Wang. "Li-Yorke Sensitivity of Set-Valued Discrete Systems." J. Appl. Math. 2013 (SI22) 1 - 5, 2013. https://doi.org/10.1155/2013/260856

Information

Published: 2013
First available in Project Euclid: 9 May 2014

zbMATH: 06950588
MathSciNet: MR3138985
Digital Object Identifier: 10.1155/2013/260856

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI22 • 2013
Back to Top